# SDR SWIA20230928724

- Difficulty date: July 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE MLG WHEEL WELL HAS AT FWD AND AFT END OF BATT RIB  EXTRUSION( CRACKS 2EA.) (MARKED) WS 48.30   (C-CHECK RO 9/26/2023)   REMOVED AND REPLACED THE R/H SIDE MLG WHEEL WELL BATT RIB CAP ANGLE , P/N 600-10389-2 REF DWG 600-10389 REV NC AND CRJ200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
